New Integral Inequalities for Co-Ordinated Convex Functions


Creative Commons License

Özdemir M. E. , Akdemir A. O. , Ekinci A.

Fundamentals of Contemporary Mathematical Sciences, vol.2, no.1, pp.52-69, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1515/math-2021-0072
  • Journal Name: Fundamentals of Contemporary Mathematical Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), TR DİZİN (ULAKBİM)
  • Page Numbers: pp.52-69
  • Keywords: Simpson's 1, 3 formula, integral inequalities, fractional calculus, co-ordinated convex functions, HADAMARD-TYPE INEQUALITIES, SIMPSONS TYPE INEQUALITIES, HERMITE-HADAMARD, DIFFERENTIABLE MAPPINGS, REAL NUMBERS
  • Bursa Uludag University Affiliated: Yes

Abstract

In this study, we first obtain a new identity for generalized fractional integrals which contains some parameters. Then by this equality, we establish some new parameterized inequalities for co-ordinated convex functions involving generalized fractional integrals. Moreover, we show that the results proved in the main section reduce to several Simpson-, trapezoid-and midpoint-type inequalities for various values of parameters.